20 days of bleeding while on the pill?
Hi, everyone!
A few months ago, I was diagnosed with adenomyosis (I suspect I also have endometriosis and am investigating this further because the doctor who diagnosed me treated me very poorly and dismissed my symptoms) and was prescribed the combined birth control pill (dienogest + estrogen), which I’ve been taking continuously for about 50 days, without ever missing a dose or anything.
For about 20 days now, I’ve been experiencing very heavy menstrual bleeding, exactly like when I wasn’t taking the pill. I obviously asked for a consultation, but the general response was that it’s because my body still needs to adjust, etc. I also asked if it was possible to get tranexamic acid to reduce the flow, but I was told no and that I just needed to keep taking the pill and wait. I’m also taking myo-inositol and D-chiro-inositol for insulin-related issues (I don't know if they might interfere, and no one has told me anything about it)
I feel like I’m going crazy, and I wanted to ask if this has happened to anyone else and, if so, what advice you might have for me (I’ve already scheduled an appointment with a gynecologist who’s supposedly more specialized, but unfortunately, I have to wait.)
Many thank you in advance :c
Posted Jun 23, 2026, 10:29 AM UTC